Tuesday, December 18, 2012
Ladies, is there anyone else out there that has a MIRENA? I got my Mirena inserted in October of 2011. Around the same time I was making the decision to file for divorce as well as struggling with the decision to start my son on Vyvanse. So, I chalked up the weight gain to poor choices and lack of regular exercise. So, then in April I started a new job and met LOTS of wonderful co-workers. And these guys can EAT! LOL... So over the course of the Summer I knew things weren't going well as far as weight goes.
So as the fall approached I changed my eating habits and began a small workout regimine. No change. Usually I can lose weight relatively fast. Then I went in for my annual OB/GYN visit and I was scolded. I knew it was going to be bad but I had gained almost 20 pounds in a year! SHOCKER! Yeah , right! So check this out.... I always complain how all of a sudden I have stomach. I have never had a true "muffin top" or at least not one as noticable as I do now. (well to me it is)
So, since the visit I have started a STRICT and SERIOUS routine. (but it's reasonable and realistic) And since October I have lost a combined total of 3 lbs. That is ALL I left off and kept off! The weird thing is that I keep gaining and losing the SAME 3 blasted pounds. Off to the blogs I went. I googled "weight loss and Mirena" and low and behold there are hundreds, maybe thousands of women with the same problem. It appear the hormone in the mirena has an affect on most women. :-( UGH! It's so convenient but I think I am going to just have it removed and go back to the pill.
All in all - this is what I am facing now. I am going to give myself until Feb 2013 to see at least a measureable change and difference. (and, yes I am measuring as well) I have increased the # of days per week I do cardio and I have added more strength training (yes, I know muscle weighs more than fat. That is why I am measuring too). I hope to see a change as I still have 4 good years left on my Mirena... LOL
Any one else having the same issue??